Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 59
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBae, Sunghanko
dc.date.accessioned2019-09-10T02:20:14Z-
dc.date.available2019-09-10T02:20:14Z-
dc.date.created2019-09-09-
dc.date.issued2019-09-
dc.identifier.citationINTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691-
dc.identifier.issn1793-0421-
dc.identifier.urihttp://hdl.handle.net/10203/267427-
dc.description.abstractWe investigate statistics of trace of high powers of the Frobenius class for biquadratic function fields over finite fields, which generalizes the result of Lorenzo, Meleleo and Milione on the trace of the Frobenius class for biquadratic covers of the projective line. Then we compare our result with Meisner's result on the expected value of high powers of trace of Frobenius of biquadratic curves.-
dc.languageEnglish-
dc.publisherWORLD SCIENTIFIC PUBL CO PTE LTD-
dc.titleStatistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields-
dc.typeArticle-
dc.identifier.wosid000481933400006-
dc.identifier.scopusid2-s2.0-85065726651-
dc.type.rimsART-
dc.citation.volume15-
dc.citation.issue8-
dc.citation.beginningpage1675-
dc.citation.endingpage1691-
dc.citation.publicationnameINTERNATIONAL JOURNAL OF NUMBER THEORY-
dc.identifier.doi10.1142/S1793042119500933-
dc.contributor.localauthorBae, Sunghan-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorBiquadratic curve-
dc.subject.keywordAuthorFrobenius-
dc.subject.keywordAuthortrace-
dc.subject.keywordAuthorgenus-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0